×

zbMATH — the first resource for mathematics

New estimates for equations of minimal surface type. (English) Zbl 0133.04601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Finn, R.: On equations of minimal surface type. Annals of Math. 60, 397–416 (1954). · Zbl 0058.32501 · doi:10.2307/1969841
[2] Bers, L.: Univalent solutions of linear elliptic systems. Comm. Pure Appl. Math. 6, 513–526 (1953). · Zbl 0051.31701 · doi:10.1002/cpa.3160060407
[3] Finn, R.: Growth properties of solutions of non-linear elliptic equations. Comm. Pure Appl. Math. 9, 415–423 (1956). · Zbl 0070.32201 · doi:10.1002/cpa.3160090313
[4] Jenkins, H. B.: On two-dimensional variational problems in parametric form. Arch. Rational Mech. Anal. 8, 181–206 (1961). · Zbl 0143.14804 · doi:10.1007/BF00277437
[5] Jenkins, H., & J. Serrin: Variational problems of minimal surface type I. Arch. Rational Mech. Anal. 12, 185–212 (1963). · Zbl 0122.39602 · doi:10.1007/BF00281225
[6] Radó, T.: On the Problem of Plateau. New York: Chelsea Publishing Co. 1951. · JFM 59.1341.01
[7] Courant, R., & D. Hilbert: Methods of Mathematical Physics, vol. II. New York: Interscience Publishers 1962. · Zbl 0099.29504
[8] Carleman, T.: Sur les systèmes linéaires aux dérivées partielles du premier ordre à deux variables. Compt. rend. (Paris) 197, 471–474 (1933). · JFM 59.0469.03
[9] Hopf, E.: Elementare Bemerkungen über die Lösungen partieller Differential-gleichungen zweiter Ordnung vom elliptischen Typus. Sitzungsber. Berl. Akad. Wiss. 19, 147–152 (1927). · JFM 53.0454.02
[10] Finn, R.: Isolated singularities of solutions of non-linear partial differential equations. Trans. Amer. Math. Soc. 75, 385–404 (1953). · Zbl 0053.39205
[11] Morrey, C. B.: On the solutions of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 43, 126–166 (1938). · JFM 64.0460.02 · doi:10.1090/S0002-9947-1938-1501936-8
[12] Finn, R., & J. Serrin: On the Hölder continuity of quasiconformal and elliptic mappings. Trans. Amer. Math. Soc, 89, 1–15 (1958). · Zbl 0082.29401
[13] Hopf, E.: A remark on linear elliptic equations of the second order. Proc. Amer. Math. Soc. 3, 791–793 (1952). · Zbl 0048.07802 · doi:10.1090/S0002-9939-1952-0050126-X
[14] Nirenberg, L.: On non-linear elliptic partial differential equations and Hölder continuity. Comm. Pure Appl. Math. 6, 103–156 (1953). · Zbl 0050.09801 · doi:10.1002/cpa.3160060105
[15] McShane, E. J.: Parametrization of saddle surfaces, with application to the problem of Plateau. Trans Amer. Math. Soc. 35, 716–733 (1933). · Zbl 0007.11902 · doi:10.1090/S0002-9947-1933-1501713-3
[16] Mori, A.: On an absolute constant in the theory of quasi-conformal mappings. J. Math. Soc. Japan 8, 156–166 (1956). · Zbl 0072.07602 · doi:10.2969/jmsj/00820156
[17] Künzi, H. P.: Quasikonforme Abbildungen. Berlin-Göttingen-Heidelberg: Springer 1960. · Zbl 0093.07803
[18] Grötzsch, H.:Über einige Extremalprobleme der konformen Abbildung. Ber. Verh. Sächs. Akad. Wiss., Leipzig, Math.-Nat. Kl. 80, 1928. · JFM 54.0378.01
[19] Alexandroff, P., & H. Hopf: Topologie I. Berlin: Springer 1935.
[20] Golusin, G. M.: Geometrische Funktionentheorie (Übersetzung aus dem Russischen). Berlin: Deutscher Verlag der Wissenschaften 1957.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.